A study of Wintgen like inequality for submanifolds in statistical warped product manifolds

Articles > Article · 2018

Authors: Cengizhan Murathan, Bayram ŞAHİN

Journal of Geometry, Journal Indexed in SCI Expanded, International, Scopus, 2018, vol 109

DOI: 10.1007/s00022-018-0436-0

Summary

In this paper, we study statistical manifolds and their submanifolds. We first construct two new examples of statistical warped product manifolds and give a method how to construct Kenmotsu-like statistical manifold and cosymplectic-like statistical manifold based on the existence of Kaehler-like statistical manifold. Then we obtain the general Wintgen inequality for statistical submanifolds of statistical warped product manifolds.

View details